# SDR ASOA201001591

- Difficulty date: October 12, 2010
- Submitted: October 21, 2010
- Operation: Air carrier
- Aircraft: N981EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7768
- Aircraft time: 16,570 hours, 14,591 cycles
- Engine: Ge CF343B1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 559-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MINOR CORROSION AROUND VARIOUS NUTPLATE HOLES ON RBL 36 FROM FS 621 TO 559+96. USING NR40 DRILL BIT, REMOVED NUTPLATES FROM THRESHOLD.  REMOVED LIGHT CORROSION ON THE SURFACE IAW SRM 41-21-06 3A(1)B(1)(2)(3)(4)(5).  REINSTALLED NEW SERVICEABLE NUTPLATES IAW SRM 51-42-15.
